


default search action
"Matrix-Valued Orthogonal Polynomials Related to SU(N+ 1), Their ..."
F. Alberto Grünbaum, Manuel D. de la Iglesia (2007)
- F. Alberto Grünbaum, Manuel D. de la Iglesia
:
Matrix-Valued Orthogonal Polynomials Related to SU(N+ 1), Their Algebras of Differential Operators, and the Corresponding Curves. Exp. Math. 16(2): 189-207 (2007)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.